MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK/CONTINU-FLO/DUO-VENT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2R8538
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
Primary tubing set issue: downstream occlusion alarm immediately when the chemo was started.The y-site or male luer lock adapter valve was clogged or would not infuse through.Y-site where the short set attaches to.The patient did not require pre-meds because he took dexamethasone at home.Drug was docetaxel.Nurse changed out the whole primary set, connected the short set to the new primary tubing and the chemo was able to infuse.

Brand Name
CLEARLINK/CONTINU-FLO/DUO-VENT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
25212 w. illinois route 120
round lake IL 60073
MDR Report Key24829319
Report Number24829319
Device Sequence Number10447008
Product Code FPA
UDI-Device Identifier00085412676647
UDI-Public(01)00085412676647
Combination Product (Y/N)N
Initial Reporter StateMO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/02/2026
Report Date (Section F) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2R8538
Device Catalogue Number2R8538
Device Lot Number(10)DR25122024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/02/2026